MathSciNet Relay Station
MathSciNet bibliographic data
MR870730 14J35 (14E05)
Pukhlikov, A. V. Birational isomorphisms of four-dimensional quintics. Invent. Math. 87 (1987), no. 2, 303–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement